Authors: Dragovich, B.
Title: On generalized functions in adelic quantum mechanics
Journal: Integral Transforms and Special Functions
Volume: 6
Issue: 1-4
First page: 197
Last page: 203
Issue Date: 1-Jan-1998
ISSN: 10652469
DOI: 10.1080/10652469808819164
URL: https://api.elsevier.com/content/abstract/scopus_id/0032243996
Abstract: 
Some aspects of adelic generalized functions, as linear continuous functionals on the space of Schwartz - Bruhat functions, are considered. The importance of adelic generalized functions in adelic quantum mechanics is demonstrated. In particular, adelic product formula for Gauss integrals is derived, and the connection between the functional relation for the Riemann zeta function and quantum states of the harmonic oscillator is stated.
Keywords: Adelic generalized functions | Adelic quantum mechanics | Fourier transform | Gauss integral | Mellin transform | Riemann zeta function

Show full item record

SCOPUSTM   
Citations

11
checked on Jul 13, 2024

Page view(s)

16
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.